Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 64, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 13, 2009, 10:11 PM CDT for 6 counties in Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2009, 10:11 PM CDT (03:11 UTC)
- Expired
- May 13, 2009, 10:45 PM CDT
- In force
- 34 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Callaway County, MO, Cole County, MO, Gasconade County, MO, Montgomery County, MO, Osage County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 83 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 13, 9:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 16.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 140311 SVRLSX MOC027-051-073-139-151-219-140345- /O.NEW.KLSX.SV.W.0064.090514T0311Z-090514T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 1011 PM CDT WED MAY 13 2009 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CALLAWAY COUNTY IN CENTRAL MISSOURI... EAST CENTRAL COLE COUNTY IN CENTRAL MISSOURI... GASCONADE COUNTY IN EAST CENTRAL MISSOURI... MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI... NORTHERN OSAGE COUNTY IN CENTRAL MISSOURI... WEST CENTRAL WARREN COUNTY IN EAST CENTRAL MISSOURI... * UNTIL 1045 PM CDT * AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF CHAMOIS TO TAOS...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... LINN...HERMANN...WESTPHALIA...CHAMOIS...BIG SPRING...MOUNT STERLING...DRAKE...ROSEBUD...STEEDMAN...LOOSE CREEK...REFORM... FRANKENSTEIN...PORTLAND...MORRISON...AMERICUS...GASCONADE... RHINELAND...MCKITTRICK...BAY AND SWISS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3884 9137 3838 9138 3845 9218 3884 9190 TIME...MOT...LOC 0311Z 278DEG 36KT 3872 9184 3853 9199 $$ TRUETT
1 follow-up statement
000
WWUS53 KLSX 140331
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 PM CDT WED MAY 13 2009
MOC051-140341-
/O.CAN.KLSX.SV.W.0064.000000T0000Z-090514T0345Z/
COLE MO-
1031 PM CDT WED MAY 13 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS EXITED COLE COUNTY.
LAT...LON 3884 9190 3884 9137 3838 9138 3844 9201
TIME...MOT...LOC 0331Z 278DEG 36KT 3881 9146 3861 9156
3843 9181
$$
MOC027-073-139-151-219-140345-
/O.CON.KLSX.SV.W.0064.000000T0000Z-090514T0345Z/
OSAGE MO-GASCONADE MO-WARREN MO-CALLAWAY MO-MONTGOMERY MO-
1031 PM CDT WED MAY 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR MONTGOMERY...SOUTHERN CALLAWAY...WESTERN WARREN...GASCONADE AND
NORTHEASTERN OSAGE COUNTIES...
AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BIG SPRING TO GASCONADE TO LINN...MOVING EAST AT 40
MPH.
LOCATIONS IMPACTED INCLUDE...
HERMANN...MOUNT STERLING...DRAKE...ROSEBUD...MCKITTRICK...BAY AND
SWISS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3884 9190 3884 9137 3838 9138 3844 9201
TIME...MOT...LOC 0331Z 278DEG 36KT 3881 9146 3861 9156
3843 9181
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 6:33 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, May 13, 6:33 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
633 PM CDT WED MAY 13 2009
.UPDATE...
/453 PM CDT WED MAY 13 2009/
HAVE MADE A LOCAL EXTENSION OF TORNADO WATCH 293. INCREASING
THREAT FOR THUNDERSTORMS WARRANTED SOME KIND OF SEVERE CONVECTIVE
WATCH. SPC PROPOSED A SEVERE THUNDERSTORM WATCH...BUT NOTICED THAT
0-1KM SHEAR AND SRH VALUES ARE FAVORABLE FOR TORNADOES. COORDINATED
WITH SPC TO EXTEND WW 293 SOUTH AND SLIGHTLY EAST TO COVER THIS
INCREASED TORNADO THREAT.
CARNEY
&&
.DISCUSSION...
/318 PM CDT WED MAY 13 2009/
QUICK DISCUSSION THIS AFTERNOON DUE TO ACTIVE WEATHER...
WARM AND UNSTABLE AIRMASS OVER THE REGION IS STARTING TO PRODUCE
SOME SEVERE THUNDERSTORMS ASSOCIATED WITH AN MCV WHICH HAS BEEN
SPINNING SLOWLY EAST NORTHEAST ACROSS SOUTHERN MISSOURI. RUC IS
SHOWING MLCAPES IN EXCESS OF 2000 J/KG IMPRESSIVE MIDLEVEL
LAPSERATES IN EXCESS OF 8 C/KM AND AND MORE THAN ENOUGH SHEAR TO
PRODUCE SUPERCELLS. HOWEVER...MAIN SHOW IS YET TO COME. STILL EXPECTING
MORE DISCRETE STORMS TO FORM AHEAD OF THE COLD FRONT UP IN
NORTHWEST MISSOURI LATER THIS EVENING. RUC IS FORECASTING CAPES IN
EXCESS OF 3000 J/KG AND 45+KTS OF SHEAR FROM 0-6KM. THINK INITIAL
CONVECTION WILL TAKE THE FORM OF SUPERCELLS...THEN STORMS WILL
PROBABLY FORM A LINE LATER THIS EVENING WHICH WILL THEN RACE
SOUTHEAST THROUGH THE REST OF THE NIGHT. LCL HEIGHTS APPEAR TO
HAVE RISEN ABOVE 3000FT...BUT THE WINDS ARE BACKED ACROSS NORTHERN
PORTIONS OF THE AREA PRODUCING A NOTICEABLE KINK IN THE HODOGRAPHS
WHICH WILL INCREASE THE LOW LEVEL SHEAR AND THEREFORE THE POTENTIAL
FOR TORNADOES. AFTER THE STORMS LINE OUT IT LOOKS LIKE WELL
TRANSITION TO A MORE SEVERE STRAIGHT-LINE WIND THREAT...BUT OF
COURSE WE WONT BE ABLE TO RULE OUT ISOLATED TORNADO TOUCHDOWNS ON
THE LEADING EDGE OF THE LINE. COLD FRONT SHOULD CLEAR THE
SOUTHEASTERN EXTREMITY OF THE CWFA BY 12Z THURSDAY MORNING...AND
COOLER DRIER AIR WILL BRIEFLY CONTROL THE WEATHER ACROSS THE BI-
STATE.
ONLY MINOR TWEAKS TO THE REMAINDER OF THE FORECAST.
CARNEY
&&
.AVIATION...
/626 PM CDT WED MAY 13 2009/
FOR THE 00Z TAFS...
CONVECTIVE DETAILS ARE BECOMING MORE APPARENT AS SCATTERED
SUPERCELLS FROM NORTH CENTRAL MO INTO WEST CENTRAL MO ARE
BEGINNING TO SHOW SIGNS OF DEVELOPING INTO A LINE. EXPECT WITHIN
THE NEXT HOUR OR TWO A FAIRLY EXTENSIVE SQUALL LINE WILL BE
APPARENT FROM NE MO INTO CENTRAL MO. THIS LINE SHOULD MOVE
SOUTHEAST PRODUCING A PERIOD OF POTENTIALLY HIGH IMPACT WEATHER
AT ALL TAF SITES. MFR CIGS THAT EARLIER OCCCURED IN THE WAKE OF
THE COLD FRONT HAVE LIFTED TO LOW END VFR AND WILL PERSIST FOR
SEVERAL HOURS AFTER THE FROPA. LITTLE IN THE WAY OF CLOUDS
EXPECTED ON THURSDAY.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BOONE-CALLAWAY-
COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-LINCOLN-
MADISON-MONITEAU-MONTGOMERY-OSAGE-REYNOLDS-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BOND IL-CALHOUN
IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 13, 3:17 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 317 PM CDT WED MAY 13 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 317 PM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL...AND POSSIBLY TORNADOES ARE LIKELY TONIGHT. SCATTERED SEVERE STORMS WILL DEVELOP INTO A LINE THIS EVENING. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS IN EXCESS OF 70 MPH...ESPECIALLY WITH THE SQUALL LINE LATER THIS EVENING AND OVERNIGHT. TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE. MODERATE TO MAJOR FLOODING CONTINUES AT SEVERAL POINTS ALONG THE ILLINOIS RIVER...THE MERAMEC RIVER AT VALLEY PARK AND THE MISSISSIPPI RIVER AT CHESTER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THURSDAY NIGHT INTO SATURDAY NIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN FOR FRIDAY INTO FRIDAY NIGHT. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER...MERAMEC RIVER AND AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
In the hours before
Local storm report, May 13, 9:01 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
901 PM CDT WED MAY 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0900 PM LIGHTNING HULL 39.71N 91.20W
05/13/2009 PIKE IL TRAINED SPOTTER
HEAVY RAIN AND LIGHTNING.
&&
EVENT NUMBER LSX0901932
CVKINGSpecial weather statement, May 13, 9:10 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 910 PM CDT WED MAY 13 2009 MOZ041-042-050-140300- AUDRAIN MO-BOONE MO-CALLAWAY MO- 910 PM CDT WED MAY 13 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN AUDRAIN...NORTHERN BOONE AND NORTHERN CALLAWAY COUNTIES UNTIL 1000 PM CDT... AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HALLSVILLE...OR 10 MILES NORTH OF COLUMBIA...MOVING EAST AT 35 MPH. A SECOND STORM WAS LOCATED NEAR HARRISBURG...AND IT WAS ALSO MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CENTRALIA... MEXICO...HALLSVILLE...MURRY...AUXVASSE...SHAMROCK... HATTON...THOMPSON...VANDIVER...BENTON CITY AND RUSH HILL. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TRUETT
Local storm report, May 13, 9:14 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED MAY 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL HANNIBAL 39.71N 91.38W
05/13/2009 E0.25 INCH MARION MO TRAINED SPOTTER
VERY HEAVY RAIN AND BB SIZED HAIL
&&
EVENT NUMBER LSX0901933
CARNEYSpecial weather statement, May 13, 9:18 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 918 PM CDT WED MAY 13 2009 MOZ041-047-048-050-140315- BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO- 918 PM CDT WED MAY 13 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOONE...SOUTHWESTERN CALLAWAY...MONITEAU AND COLE COUNTIES UNTIL 1015 PM CDT... AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BUNCETON TO 16 MILES WEST OF VERSAILLES. THIS LINE WAS MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...TIPTON... CALIFORNIA...ASHLAND...HOLTS SUMMIT...JEFFERSON CITY...CLARKSBURG... JAMESTOWN...EASLEY...MCGIRK...CENTERTOWN...HIGH POINT...ST. MARTINS...RUSSELLVILLE...NEW BLOOMFIELD...LAKE MYKEE...HICKORY HILL...BRAZITO...WARDSVILLE...ST. THOMAS AND KLIEVER. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TRUETT
Local storm report, May 13, 9:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT WED MAY 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0934 PM HEAVY RAIN LIBERTY 39.88N 91.11W
05/13/2009 M4.00 INCH ADAMS IL LAW ENFORCEMENT
3 INCHES FELL IN 50 MINUTES
&&
EVENT NUMBER LSX0901934
BROWNINGLocal storm report, May 13, 10:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1000 PM CDT WED MAY 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0958 PM TSTM WND GST 3 N EOLIA 39.28N 91.01W
05/13/2009 E40 MPH PIKE MO AMATEUR RADIO
HEAVY RAIN...PEA SIZE HAIL...AND 40 MPH WIND GUST
ESTIMATED.
0958 PM HAIL 3 N EOLIA 39.28N 91.01W
05/13/2009 M0.25 INCH PIKE MO AMATEUR RADIO
HEAVY RAIN...PEA SIZE HAIL...AND 40 MPH WIND GUST
ESTIMATED.
&&
EVENT NUMBER LSX0901935
EVENT NUMBER LSX0901936
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:09 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 51 min |
| May 13, 7:34 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 41 min |
| May 13, 7:35 PM CDT | Tornado Warning | LSX | Lewis | 55 min |
| May 13, 8:07 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 38 min |
| May 13, 8:17 PM CDT | Areal Flood Advisory | LSX | Lewis | 3 hr |
| May 13, 8:34 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 26 min |
| May 13, 9:37 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 38 min |
| May 13, 9:48 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 27 min |
| May 13, 10:35 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Osage, Saint Charles, Warren | 40 min |
| May 13, 10:43 PM CDT | Tornado Warning | LSX | Lincoln | 20 min |
| May 14, 12:23 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 52 min |
| May 14, 12:44 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Saint Francois, Washington | 46 min |
| May 14, 12:50 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 55 min |
| May 14, 12:59 AM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 46 min |
| May 14, 1:24 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Saint Francois | 51 min |
| May 14, 1:44 AM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 31 min |
| May 14, 2:23 AM CDT | Flash Flood Warning | LSX | Sainte Genevieve, Saint Francois | 4 hr |
| May 14, 5:20 AM CDT | River Flood Warning | LSX | Lewis | 6 days |
| May 14, 5:20 AM CDT | River Flood Warning | LSX | Lewis | 5 days |
| May 14, 3:51 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 16 more | 32 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.